# SDR AWXA0000955

- Difficulty date: November 24, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Part time: 39,702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR SPLICE @ STR 4L FS 907 CRACKED. REMOVED SPILCE IAW SRM 51-40-02; FABED SPLICE REPAIR IAW B737 SRM 51-60-03 FIG 1; INSTALLED NEW SPLICE IAW 51-40-02
